# SDR COMA9760176

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 601R751461
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, THE NOSE GEAR DID NOT EXTEND.  REPLACED THE NLG CONTROL VALVE.
